MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0127
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope titanium lopro t4 reusable laryngoscope, no image was displayed during intubation.The procedure was completed using a backup device which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer declined the option to have their glidescope titanium lopro t4 reusable laryngoscope returned to verathon for evaluation.Since the device was not returned to verathon, the cause could not be determined.Review of complaint history for the reported serial number (b)(6) did not identify any previous complaints reported to verathon.Trending analysis for the glidescope titanium lopro t4 reusable laryngoscopes does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18476610
Report Number9615393-2024-00007
Device Sequence Number6794372
Product Code CCW
UDI-Device Identifier10879123003178
UDI-Public(01)10879123003178(11)230228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0127
Device Catalogue Number0574-0148
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown